Alert archive / Indiana / Heat Advisories in 2007

Heat Advisory 2, NWS Indianapolis, IN

August 7, 200739 counties in Indiana

NWS Indianapolis, IN issued this heat advisory at Aug 7, 2007, 3:29 AM EDT for 39 counties in Indiana. It took effect at Aug 8, 2007, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2007, 3:29 AM EDT (07:29 UTC)
In effect from
Aug 8, 2007, 12:00 PM EDT
Expired
Aug 8, 2007, 8:00 PM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1866 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIND 070729
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 AM EDT TUE AUG 7 2007

...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR TODAY AND WEDNESDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY
SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH
HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST
HUMID WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-071530-
/O.NEW.KIND.HT.Y.0001.070807T1600Z-070808T0000Z/
/O.NEW.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
329 AM EDT TUE AUG 7 2007 /229 AM CDT TUE AUG 7 2007/

...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING. A HEAT ADVISORY HAS ALSO BEEN
ISSUED. THIS HEAT ADVISORY IS IN EFFECT FROM 12 PM EDT /11 AM
CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. 

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S TODAY AND WEDNESDAY. SOME LOCATIONS MAY APPROACH THE 100
DEGREE MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID CONDITIONS IN
COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES
OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS.
HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL
INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

JOHNSON
7 follow-up statements
000 
WWUS73 KIND 071440
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 AM EDT TUE AUG 7 2007

...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR TODAY AND
WEDNESDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY
SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH
HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST
HUMID WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-072200-
/O.CON.KIND.HT.Y.0001.070807T1600Z-070808T0000Z/
/O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1040 AM EDT TUE AUG 7 2007 /940 AM CDT TUE AUG 7 2007/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM
CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. 

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S TODAY AND WEDNESDAY. SOME LOCATIONS MAY APPROACH THE
100 DEGREE MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID
CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS
HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND
EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN
SOUTH CENTRAL INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$
000 
WWUS73 KIND 071910
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT TUE AUG 7 2007

...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR TODAY AND
WEDNESDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY
SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH
HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST
HUMID WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-080400-
/O.CON.KIND.HT.Y.0001.000000T0000Z-070808T0000Z/
/O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
310 PM EDT TUE AUG 7 2007 /210 PM CDT TUE AUG 7 2007/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM
CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. 

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S TODAY AND WEDNESDAY. SOME LOCATIONS MAY APPROACH THE
100 DEGREE MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID
CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS
HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND
EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN
SOUTH CENTRAL INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$
000 
WWUS73 KIND 080003
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 PM EDT TUE AUG 7 2007

...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR WEDNESDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY
SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH
HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST
HUMID WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-080815-
/O.EXP.KIND.HT.Y.0001.000000T0000Z-070808T0000Z/
/O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
803 PM EDT TUE AUG 7 2007 /703 PM CDT TUE AUG 7 2007/

...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...
...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY FOR TODAY HAS EXPIRED. A HEAT ADVISORY REMAINS
IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/
WEDNESDAY.

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S ON WEDNESDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE
MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID CONDITIONS IN
COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES
OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT
INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS.

$$
000 
WWUS73 KIND 080726
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT WED AUG 8 2007

...HEAT ADVISORY FOR CENTRAL INDIANA WEDNESDAY AND THURSDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY
SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH
HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST
HUMID WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-081530-
/O.NEW.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/
/O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
326 AM EDT WED AUG 8 2007 /226 AM CDT WED AUG 8 2007/

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY. A HEAT ADVISORY REMAINS IN EFFECT FROM
NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S ON WEDNESDAY AND THURSDAY. SOME LOCATIONS MAY APPROACH THE 100
DEGREE MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN
COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES
OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT
INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS.

$$

JOHNSON
000 
WWUS73 KIND 081504
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1104 AM EDT WED AUG 8 2007

...HEAT ADVISORY FOR CENTRAL INDIANA WEDNESDAY AND THURSDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY
SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH
HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST
HUMID WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-082315-
/O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/
/O.CON.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1104 AM EDT WED AUG 8 2007 /1004 AM CDT WED AUG 8 2007/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM
CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. 

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S ON TODAY AND THURSDAY. SOME LOCATIONS MAY APPROACH THE
100 DEGREE MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN
COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES
OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT
INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS.

$$
000 
WWUS73 KIND 081918
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT WED AUG 8 2007

...HEAT ADVISORY FOR CENTRAL INDIANA THROUGH THIS EVENING AND
AGAIN THURSDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING MOSTLY
SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH
HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST
HUMID WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-090330-
/O.CON.KIND.HT.Y.0002.000000T0000Z-070809T0000Z/
/O.CON.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
318 PM EDT WED AUG 8 2007 /218 PM CDT WED AUG 8 2007/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM
CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. 

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S THIS AFTERNOON AND THURSDAY. SOME LOCATIONS MAY APPROACH THE 100
DEGREE MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN
COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES
OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT
INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS.

$$
000 
WWUS73 KIND 090003
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 PM EDT WED AUG 8 2007

...HEAT ADVISORY FOR CENTRAL INDIANA THURSDAY...

.A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING TEMPERATURES
IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS
WILL RESULT IN THE CONTINUATION OF THE HOTTEST AND MOST HUMID
WEATHER OF THE SUMMER.

INZ021-028>031-035>049-051>057-060>065-067>072-090815-
/O.EXP.KIND.HT.Y.0002.000000T0000Z-070809T0000Z/
/O.CON.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
803 PM EDT WED AUG 8 2007 /703 PM CDT WED AUG 8 2007/

...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY...
...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY FOR THIS EVENING IS NO LONGER IN EFFECT. A HEAT
ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY.

HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO
UPPER 90S THURSDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE
MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN COMBINATION
WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND
105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX
VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS.


$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Aug 7, 3:21 AM EDT, 8 minutes earlier.

Area forecast discussion, Aug 7, 3:21 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 AM EDT TUE AUG 7 2007

FOCUS IS GOING TO BE ON THE HEAT FOR THIS WEEK.

CURRENTLY OUR EARLY MORNING SURFACE MAP SHOWS THE PESKY FRONT HAS
NOW LIFTED TO A POSITION WELL NORTH OF INDIANAPOLIS...AND IS
LOCATED ACROSS THE SOUTHERN LAKES REGION. THIS BOUNDARY IS
EXTREMELY ACTIVE TONIGHT. ALOFT THE MID LEVEL FLOW PATTERN AT H5
SHOWED A STRONG RIDGE OVER THE SOUTH CENTRAL CONUS WITH A VIGOROUS
SHORTWAVE RIDING ON THE NORTHERN PERIPHERY OF THIS RIDGE ACROSS
THE SOUTHERN LAKES.

THE MODELS SHOWED LESS THAN WONDERFUL AGREEMENT FOR TODAY AND THE
MOS GUIDANCE WAS NOT VERY CLOSE. THE MET CONTINUES TO SUFFER FROM
TOO HIGH DEWPOINTS...AS A CONSEQUENCE ITS HIGHS ARE PROBABLY TOO
COOL. THE MAV SHOWS THE DEWPOINTS TOO LOW...AND AS A CONSEQUENCE
ITS HIGHS ARE PROBABLY TOO HIGH. SO HAVE DECIDED TO USE A BLEND.

TEMPS WILL DEPEND MOSTLY ON CLOUD COVER. THE H8 TEMPS WILL SUPPORT
READINGS WELL INTO THE MID AND UPPER 90S TODAY THROUGH THURSDAY.
THE QUESTION IS HOW MUCH OF THIS WILL BE EFFECTIVELY MIXED TO THE SURFACE.

FOR TODAY...THE ACTIVE BOUNDARY LOOKS TO REMAIN NORTH OF CENTRAL
INDIANA. THE NAM WAS TOO FAR SOUTH WITH THIS FEATURE. IT SHOWS QPF
OVER THE NORTHERN CWA BY 12Z THIS MORNING. THE CURRENT SATELLITE
AND RADAR DOES NOT SHOW A SOUTHWARD MOVEMENT. THUS THE GFS WAS
PREFERRED. EXPECTING SCATTERED CLOUDS AND SCATTERED THUNDERSTORMS
THIS AFTERNOON. THIS WILL INTERFERE WITH TEMPS A BIT AND MAKE IT
TRICKY TO ACCURATELY FORECAST HIGHS. THE POTENTIAL IS THERE FOR
MID 90S TODAY WITH H8 TEMPS OF +22 TO +23C. SO HAVE GONE TWO TO
THREE WARMER THAN MONDAY WITH EXPECTED LESS CLOUD COVER. AFTERNOON
DEWPOINTS IN THE LOW TO MID 70S WILL YIELD HEAT INDEX VALUES OF
105 OR MORE ACROSS THE CWA. THE LOWEST VALUES SHOULD BE IN THE
NORTHEAST BUT IT WILL BE CLOSE ENOUGH THERE TO THE HEAT ADVISORY
CRITERIA TO WARRANT AN ISSUANCE OF A HEAT ADVISORY ALL AREAS AFTER
16Z TODAY.

TONIGHT...THERE IS SOME INDICATION THE BOUNDARY MAY SAG SOUTH AND
FIRE UP AGAIN TONIGHT. THIS WOULD IMPACT MOSTLY THE FAR NORTHERN
PARTS OF THE AREA. SO LEFT LOW CHANCES IN THERE BUT LITTLE
ELSEWHERE. LOWS WILL STAY VERY MILD AGAIN IN THE MIDDLE 70S.

FOR WEDNESDAY...THE BOUNDARY WILL BE OVER NORTHEAST INDIANA AND
NORTH OF OUR AREA. H8 TEMPS WILL PASS +24C. THIS WOULD YIELD HIGHS
IN THE MID 90S TO AROUND 100 DEGREES IF A FULL MIX WERE REALIZED.
THE PROBLEMS ARE THAT THERE WILL BE SOME CLOUDS AROUND AND THE
HIGH DEWPOINTS WILL CUT THE POTENTIAL HIGHS SLIGHTLY. SO IT MAY
TOUCH 100 IN A FEW AREAS IN THE SOUTH. BUT IN THE CENTRAL IT WILL
LIKELY COME UP A BIT SHORT. AS AN ASIDE...IT HAS ONLY REACHED 100
IN INDIANAPOLIS 7 TIMES DURING AUGUST SINCE RECORDS BEGAN IN 1871.

WILL ISSUE A HEAT ADVISORY FOR TOMORROW TOO. NOT EXPECTING MORE
THAN ISOLATED TO SCATTERED STORMS WITH NO STRONG FORCING AROUND
AND MID LEVEL WARMTH CAPPING THINGS.

OVERNIGHT WEDNESDAY REMAINING VERY MILD IN THE MIDDLE 70S AND
PERHAPS UPPER 70S. A LOW WILL RIDE ALONG THE BOUNDARY IN THE UPPER
MIDWEST AND THIS WILL STRENGTHEN LOW LEVEL WARM ADVECTION. SO TEMPS
MAY STRUGGLE TO GET BELOW 80 IN THE CITY.

THURSDAY...THE LOW WILL PASS DIRECTLY OVER INDIANA. H8 TEMPS OF
+24C WILL AGAIN YIELD A POTENTIAL OF 100 DEGREES. BUT THE CLOUDS
ASSOCIATED WITH THE LOW MAKE ME RELUCTANT TO FORECAST THIS VALUE
IN CENTRAL INDIANA AGAIN. CHANCE POPS WITH THE PASSAGE OF THE LOW.
MID LEVEL CAPPING WILL BE STRONG BY THURSDAY SO WIDESPREAD STORMS NOT
EXPECTED.

OVERNIGHT THURSDAY THE LOW SHOULD PASS AND DROP TEMPS INTO THE LOW
70S AT NIGHT. CONTINUED CHANCE POPS THROUGH 12Z FRIDAY.

EXTENDED...SLIGHTLY COOLER WEATHER ON FRIDAY BEHIND THE PASSING
LOW. H8 TEMPS WILL FALL TO +19C. WHICH YIELDS A FULL MIX OF LOW
90S. SLIGHTLY DRIER AIR BEHIND THE FRONT SHOULD HELP TEMPS TO
REBOUND NICELY WITH PARTLY SUNNY SKIES. NO CHANGES MADE PAST FRIDAY.

&&

.AVIATION...

DISCUSSION FOR THE 06Z TAFS
A STATIONARY FRONT REMAINS OVER NORTHERN INDIANA AT 06Z. THE TAF
LOCATIONS WILL START OUT AS EITHER VFR OR WITH HIGH MVFR VSBYS IN
HZ. FROM 08Z-10Z THE VSBYS AT ALL TAF LOCATIONS WILL BE MVFR IN
HAZE. A LOW WILL TRACK ALONG THE FRONT LATER TONIGHT. THIS WILL
BRING SOME ISOLATED THUNDERSTORMS INTO THE CENTRAL AND NORTHERN
SECTIONS OF INDIANA. DUE TO LIMITED COVERAGE ONLY BROUGHT IN A
MENTION OF CB IN ALL BUT KBMG. AFTER 14Z THE WINDS WILL PICK UP
ENOUGH TO BRING ALL VSBYS TO VFR. THE UNSTABLE AIR WILL CONTINUE
OVER INDIANA ON TUESDAY. THIS WILL KEEP ISOLATED THUNDERSTORMS
AROUND ALL TAF LOCATIONS. A WEAK COLD FRONT WILL MOVE THROUGH
INDIANA AFTER 23Z-01Z. THE THUNDERSTORMS SHOULD MOVE OUT OF ALL TAF
LOCATIONS WITH FROPA.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM
CDT/ THIS EVENING FOR INZ021-028>031-035>049-051>057-060>065-
067>072.

HEAT ADVISORY FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/
WEDNESDAY FOR INZ021-028>031-035>049-051>057-060>065-067>072.

&&

AVIATION...MK/SH
PUBLIC...JOHNSON

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 3:29 AM EDTHeat AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more17 hr

Nearby

Heat Advisories in Indiana, 2007Every heat advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.